| Catalog Number |
CDC-41541-MPKB |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/26/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported "the midline dressing was filling with blood.The dressing was changed.Later, upon flushing it was realized that the catheter was leaking where it meets the hub.The patient had to get a new catheter.".The patient had no harm or injury.
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and potential findings were identified.As no sample was returned for investigation, it could not be determined if the findings were relevant to the reported event.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description